教師資料查詢 | 類別: 期刊論文 | 教師: 林志娟 LIN JYH-JIUAN (瀏覽個人網頁)

標題:A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution
學年98
學期1
出版(發表)日期2010/01/01
作品名稱A Note On Skew-Normal Distribution Approximation To The Negative Binomal Distribution
作品名稱(其他語言)
著者Lin, Jyh-Jiuan; Chang, Ching-Hui; Jou, Rosemary
單位淡江大學統計學系
出版者Athens: World Scientific and Engineering Academy and Society (W S E A S)
著錄名稱、卷期、頁數WSEAS Transactions on Mathematics 9(1), pp.32-41
摘要This article revisits the problem of approximating the negative binomial distribution. Its
goal is to show that the skew-normal distribution, another alternative methodology, provides a
much better approximation to negative binomial probabilities than the usual normal
approximation.
關鍵字Central Limit Theorem;cumulative distribution function (cdf);skew-normal distribution;skew parameter
語言英文
ISSN1109-2769;2224-2880
期刊性質國外
收錄於EI;
產學合作
通訊作者Chang, Ching-Hui
審稿制度
國別希臘
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!